Can Hormonal Therapy for Breast Cancer Make Me Nauseated?

Question: Can hormonal therapy for breast cancer make me nauseated and lose my appetite?

Answer: I think one should really realize that any therapies, any tablets, can cause some nausea, people losing appetite. This in fact is standard for pharmacology. People have found for dozens of years on assessment that taking tablets is not what we really want to do routinely. Certainly some people do have nausea with taking tablets on a routine basis, and usually, it might be best to take just those tablets after a meal, at night, and go to sleep. And this is probably one of the best ways to get over nausea if one has it.

As far as other concepts are concerned, again the nausea is terribly important to understand, is that taking them at the right time of the day, as I just mentioned, is important. But the issue of continuing to take the therapy is the most important.

Next: Can hormonal therapy for breast cancer cause me to gain weight?

null

Previous: Can hormonal therapy cause hot flashes?
-- This embed didnt make it to copy for story id = 3655999. -- This embed didnt make it to copy for story id = 3655999. -- This embed didnt make it to copy for story id = 3655999.
null
Join the Discussion
You are using an outdated version of Internet Explorer. Please click here to upgrade your browser in order to comment.
blog comments powered by Disqus
 
You Might Also Like...